skip to content
Sopra una forma più ampia del problema di Cauchy per l'equazionep=f(x, y, z, q) Preview this item
ClosePreview this item
Checking...

Sopra una forma più ampia del problema di Cauchy per l'equazionep=f(x, y, z, q)

Author: Maria Cinquini Cibrario; Silvio Cinquini; SpringerLink (Online service)
Edition/Format:   Downloadable article   Computer File : Italian
Publication:Annali di matematica pura ed applicata, volume:32 number:1 pages:121-155 date:12.1951
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Internet Resource, Article, Computer File
All Authors / Contributors: Maria Cinquini Cibrario; Silvio Cinquini; SpringerLink (Online service)
ISSN:1618-1891
OCLC Number: 1196453478
Description: Online-Ressource online resource.
Responsibility: by Maria Cinquini Cibrario, Silvio Cinquini

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


\n\n

Primary Entity<\/h3>\n
<http:\/\/www.worldcat.org\/oclc\/1196453478<\/a>> # Sopra una forma pi\u00F9 ampia del problema di Cauchy per l\'equazionep=f(x, y, z, q)<\/span>\n\u00A0\u00A0\u00A0\u00A0a \nschema:MediaObject<\/a>, pto:Web_document<\/a>, schema:CreativeWork<\/a>, schema:Article<\/a> ;\u00A0\u00A0\u00A0\nlibrary:oclcnum<\/a> \"1196453478<\/span>\" ;\u00A0\u00A0\u00A0\nlibrary:placeOfPublication<\/a> <http:\/\/id.loc.gov\/vocabulary\/countries\/gw<\/a>> ;\u00A0\u00A0\u00A0\nschema:about<\/a> <http:\/\/dewey.info\/class\/510\/<\/a>> ;\u00A0\u00A0\u00A0\nschema:about<\/a> <http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Thing\/lcsh_mathematics<\/a>> ; # (lcsh)Mathematics.<\/span>\n\u00A0\u00A0\u00A0\nschema:about<\/a> <http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Thing\/mathematics_general<\/a>> ; # Mathematics, general.<\/span>\n\u00A0\u00A0\u00A0\nschema:author<\/a> <http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Person\/cibrario_maria_cinquini<\/a>> ; # Maria Cinquini Cibrario<\/span>\n\u00A0\u00A0\u00A0\nschema:author<\/a> <http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Person\/cinquini_silvio<\/a>> ; # Silvio Cinquini<\/span>\n\u00A0\u00A0\u00A0\nschema:contributor<\/a> <http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Organization\/springerlink_online_service<\/a>> ; # SpringerLink (Online service)<\/span>\n\u00A0\u00A0\u00A0\nschema:datePublished<\/a> \"1951<\/span>\" ;\u00A0\u00A0\u00A0\nschema:exampleOfWork<\/a> <http:\/\/worldcat.org\/entity\/work\/id\/10539881477<\/a>> ;\u00A0\u00A0\u00A0\nschema:inLanguage<\/a> \"it<\/span>\" ;\u00A0\u00A0\u00A0\nschema:isPartOf<\/a> <http:\/\/worldcat.org\/issn\/1618-1891<\/a>> ;\u00A0\u00A0\u00A0\nschema:name<\/a> \"Sopra una forma pi\u00F9 ampia del problema di Cauchy per l\'equazionep=f(x, y, z, q)<\/span>\" ;\u00A0\u00A0\u00A0\nschema:productID<\/a> \"1196453478<\/span>\" ;\u00A0\u00A0\u00A0\nschema:url<\/a> <https:\/\/nbn-resolving.org\/urn:nbn:de:101:1-2020041601113999154579<\/a>> ;\u00A0\u00A0\u00A0\nschema:url<\/a> <https:\/\/doi.org\/10.1007\/BF02417956<\/a>> ;\u00A0\u00A0\u00A0\numbel:isLike<\/a> <http:\/\/d-nb.info\/1208384805<\/a>> ;\u00A0\u00A0\u00A0\nwdrs:describedby<\/a> <http:\/\/www.worldcat.org\/title\/-\/oclc\/1196453478<\/a>> ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n\n

Related Entities<\/h3>\n
<http:\/\/dewey.info\/class\/510\/<\/a>>\u00A0\u00A0\u00A0\u00A0a \nschema:Intangible<\/a> ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n
<http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Organization\/springerlink_online_service<\/a>> # SpringerLink (Online service)<\/span>\n\u00A0\u00A0\u00A0\u00A0a \nschema:Organization<\/a> ;\u00A0\u00A0\u00A0\nschema:name<\/a> \"SpringerLink (Online service)<\/span>\" ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n
<http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Person\/cibrario_maria_cinquini<\/a>> # Maria Cinquini Cibrario<\/span>\n\u00A0\u00A0\u00A0\u00A0a \nschema:Person<\/a> ;\u00A0\u00A0\u00A0\nschema:familyName<\/a> \"Cibrario<\/span>\" ;\u00A0\u00A0\u00A0\nschema:givenName<\/a> \"Maria Cinquini<\/span>\" ;\u00A0\u00A0\u00A0\nschema:name<\/a> \"Maria Cinquini Cibrario<\/span>\" ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n
<http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Person\/cinquini_silvio<\/a>> # Silvio Cinquini<\/span>\n\u00A0\u00A0\u00A0\u00A0a \nschema:Person<\/a> ;\u00A0\u00A0\u00A0\nschema:familyName<\/a> \"Cinquini<\/span>\" ;\u00A0\u00A0\u00A0\nschema:givenName<\/a> \"Silvio<\/span>\" ;\u00A0\u00A0\u00A0\nschema:name<\/a> \"Silvio Cinquini<\/span>\" ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n
<http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Thing\/lcsh_mathematics<\/a>> # (lcsh)Mathematics.<\/span>\n\u00A0\u00A0\u00A0\u00A0a \nschema:Thing<\/a> ;\u00A0\u00A0\u00A0\nschema:name<\/a> \"(lcsh)Mathematics.<\/span>\" ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n
<http:\/\/experiment.worldcat.org\/entity\/work\/data\/10539881477#Thing\/mathematics_general<\/a>> # Mathematics, general.<\/span>\n\u00A0\u00A0\u00A0\u00A0a \nschema:Thing<\/a> ;\u00A0\u00A0\u00A0\nschema:name<\/a> \"Mathematics, general.<\/span>\" ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n
<http:\/\/id.loc.gov\/vocabulary\/countries\/gw<\/a>>\u00A0\u00A0\u00A0\u00A0a \nschema:Place<\/a> ;\u00A0\u00A0\u00A0\ndcterms:identifier<\/a> \"gw<\/span>\" ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n
<http:\/\/worldcat.org\/issn\/1618-1891<\/a>>\u00A0\u00A0\u00A0\u00A0a \nschema:Periodical<\/a> ;\u00A0\u00A0\u00A0\nrdfs:label<\/a> \"Annali di matematica pura ed applicata<\/span>\" ;\u00A0\u00A0\u00A0\nschema:description<\/a> \"Berlin ; Heidelberg [u.a.] : Springer, 1858-<\/span>\" ;\u00A0\u00A0\u00A0\nschema:issn<\/a> \"1618-1891<\/span>\" ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n
<http:\/\/www.worldcat.org\/title\/-\/oclc\/1196453478<\/a>>\u00A0\u00A0\u00A0\u00A0a \ngenont:InformationResource<\/a>, genont:ContentTypeGenericResource<\/a> ;\u00A0\u00A0\u00A0\nschema:about<\/a> <http:\/\/www.worldcat.org\/oclc\/1196453478<\/a>> ; # Sopra una forma pi\u00F9 ampia del problema di Cauchy per l\'equazionep=f(x, y, z, q)<\/span>\n\u00A0\u00A0\u00A0\nschema:dateModified<\/a> \"2020-09-22<\/span>\" ;\u00A0\u00A0\u00A0\nvoid:inDataset<\/a> <http:\/\/purl.oclc.org\/dataset\/WorldCat<\/a>> ;\u00A0\u00A0\u00A0\u00A0.\n\n\n<\/div>\n\n

Content-negotiable representations<\/p>\n